Existence of solutions for a model of multiphase flow in porous media applied to gas migration in underground nuclear waste repository
Author: Smai, Farid
Source: Applicable Analysis, Volume 88, Numbers 10-11, October 2009 , pp. 1609-1616(8)
Publisher: Taylor and Francis Ltd
Abstract:We prove existence of solutions for a new model of two compressible and partially miscible phase flow in porous media, applied to gas migration in underground nuclear waste repository. This model, modelling fully and partially water saturated situations, consists of a coupled system of quasilinear parabolic partial differential equations. We seek a new set of variables in order to obtain a system which belongs to the class of equations considered by Alt and Luckhaus such that it would be possible to use their existence theorem.
Document Type: Research article
Publication date: 2009-10-01